# SDR EISA96235

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY DOOR UPPER GATE DOOR IS CRACKED.  REPLACED DOOR WITH SERVICEABLE UNIT.  (M)
